# SDR IXXA20241017067

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 90,636 hours, 12,463 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Failed
- Location: Cockpit Seat
- Component: Seat
- Component part number: 3A2580007011Z
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, WHEN ENGAGING CAPTAIN SEAT AFT USING ELECTRIC SWITCH, SPARKS AND SMOKE CAME FROM UNDER SEAT. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 55975 PER ATI BOEING 767 MINIMUM EQUIPMENT LIST 25-11-01-01. CORRECTIVE ACTION DUE 10 FEBRUARY 2025. CAPTAIN'S SEAT REMOVED AND REPLACED IAW BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-11-01. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 55975 CLEARED.
